# SDR AWXA200100609

- Difficulty date: December 1, 2001
- Submitted: December 3, 2001
- Operation: Air carrier
- Aircraft: N629AW
- Make and model: Airbus A320-231
- Aircraft serial: 076
- Aircraft time: 38,367 hours, 17,778 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

LAS - ABORTED TAKEOFF - FLT 0193 - C - ON TAKEOFF ROLL RUNWAY 22R AT 60 KTS AFT CARGO DOOR OPEN INDICATION APPEARED ON ECAM; TAKEOFF WAS ABORTED AND AIRCRAFT RETURNED UNEVENTFULLY TO THE GATE.  AT THE GATE MAINTENANCE VISUALLY CONFIRMED CARGO DOOR WAS CLOSED AND A DPI WAS ISSUED FOR MEL 52-70-01 COND 7 CARGO DOOR INDICATION INOPERATIVE AND AIRCRAFT CONTINUED ON SCHEDULED FLIGHTS.  AT CMH MAINTENANCE CHECKED ALL PROXIMITY SWITCHES AND TARGETS IWA AMM 52-71-12-75-050, ALL CHECKS WERE GOOD.  AIRCRAFT HISTORY WAS RESEARCHED AND VERIFIED TO HAVE NO PREVIOUS EVENTS FOR CARGO DOOR FAULTS, MEL WAS CLEARED.
